Abstract and Applied Analysis

Some Spaces of Double Sequences Obtained through Invariant Mean and Related Concepts

S. A. Mohiuddine and Abdullah Alotaibi

Full-text: Open access

Abstract

We introduce some double sequences spaces involving the notions of invariant mean (or σ -mean) and σ -convergence for double sequences while the idea of σ -convergence for double sequences was introduced by Çakan et al. 2006, by using the notion of invariant mean. We determine here some inclusion relations and topological results for these new double sequence spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 507950, 11 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511845

Digital Object Identifier
doi:10.1155/2013/507950

Mathematical Reviews number (MathSciNet)
MR3045002

Zentralblatt MATH identifier
1277.46003

Citation

Mohiuddine, S. A.; Alotaibi, Abdullah. Some Spaces of Double Sequences Obtained through Invariant Mean and Related Concepts. Abstr. Appl. Anal. 2013 (2013), Article ID 507950, 11 pages. doi:10.1155/2013/507950. https://projecteuclid.org/euclid.aaa/1393511845


Export citation

References

  • A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900.
  • M. Mursaleen, “On some new invariant matrix methods of summability,” The Quarterly Journal of Mathematics, vol. 34, no. 133, pp. 77–86, 1983.
  • P. Schaefer, “Infinite matrices and invariant means,” Proceedings of the American Mathematical Society, vol. 36, pp. 104–110, 1972.
  • G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948.
  • S. A. Mohiuddine, “An application of almost convergence in approximation theorems,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1856–1860, 2011.
  • C. Çakan, B. Altay, and M. Mursaleen, “The $\sigma $-convergence and $\sigma $-core of double sequences,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1122–1128, 2006.
  • M. Mursaleen and S. A. Mohiuddine, “Double $\sigma $-multiplicative matrices,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 991–996, 2007.
  • M. Mursaleen and S. A. Mohiuddine, “Regularly $\sigma $-conservative and $\sigma $-coercive four dimensional matrices,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1580–1586, 2008.
  • M. Mursaleen and S. A. Mohiuddine, “On $\sigma $-conservative and boundedly $\sigma $-conservative four-dimensional matrices,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 880–885, 2010.
  • F. Móricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988.
  • I. J. Maddox, “A new type of convergence,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 83, no. 1, pp. 61–64, 1978.
  • M. Başarir, “On the strong almost convergence of double sequences,” Periodica Mathematica Hungarica, vol. 30, no. 3, pp. 177–181, 1995.
  • M. Mursaleen and S. A. Mohiuddine, “Some new double sequence spaces of invariant means,” Glasnik Matematički, vol. 45, no. 65, pp. 139–153, 2010.
  • A. Alotaibi, M. Mursaleen, and M. A. Alghamdi, “Invariant and absolute invariant means of double sequences,” Journal of Function Spaces and Applications, vol. 2012, Article ID 465364, 9 pages, 2012.
  • C. Aydin and F. Başar, “Some new paranormed sequence spaces,” Information Sciences, vol. 160, no. 1–4, pp. 27–40, 2004.
  • C. Ayd\in and F. Başar, “Some new difference sequence spaces,” Applied Mathematics and Computation, vol. 157, no. 3, pp. 677–693, 2004.
  • F. Başar and M. Kirişçi, “Almost convergence and generalized difference matrix,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 602–611, 2011.
  • C. Çakan, B. Altay, and H. Coşkun, “$\sigma $-regular matrices and a $\sigma $-core theorem for double sequences,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 1, pp. 51–58, 2009.
  • G. Das and S. K. Sahoo, “On some sequence spaces,” Journal of Mathematical Analysis and Applications, vol. 164, no. 2, pp. 381–398, 1992.
  • K. Kayaduman and C. Çakan, “The cesáro core of double sequences,” Abstract and Applied Analysis, vol. 2011, Article ID 950364, 9 pages, 2011.
  • M. Mursaleen, “Almost strongly regular matrices and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 523–531, 2004.
  • M. Mursaleen, “Some matrix transformations on sequence spaces of invariant means,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 3, pp. 259–264, 2009.
  • M. Mursaleen and O. H. H. Edely, “Almost convergence and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 532–540, 2004.
  • M. Mursaleen, A. M. Jarrah, and S. A. Mohiuddine, “Almost convergence through the generalized de la Vallée-Poussin mean,” Iranian Journal of Science and Technology. Transaction A, vol. 33, no. 2, pp. 169–177, 2009.
  • M. Mursaleen and S. A. Mohiuddine, “Almost bounded variation of double sequences and some four dimensional summability matrices,” Publicationes Mathematicae Debrecen, vol. 75, no. 3-4, pp. 495–508, 2009.
  • M. Mursaleen and S. A. Mohiuddine, “Some inequalities on sublinear functionals related to the invariant mean for double sequences,” Mathematical Inequalities & Applications, vol. 13, no. 1, pp. 157–163, 2010.
  • M. Mursaleen and S. A. Mohiuddine, “Invariant mean and some core theorems for double sequences,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 21–33, 2010.
  • M. Mursaleen and S. A. Mohiuddine, “Some matrix transformations of convex and paranormed sequence spaces into the spaces of invariant means,” Journal of Function Spaces and Applications, vol. 2012, Article ID 612671, 10 pages, 2012.
  • M. Mursaleen and S. A. Mohiuddine, “Banach limit and some new spaces of double sequences,” Turkish Journal of Mathematics, vol. 36, no. 1, pp. 121–130, 2012.
  • M. Zeltser, M. Mursaleen, and S. A. Mohiuddine, “On almost conservative matrix methods for double sequence spaces,” Publicationes Mathematicae Debrecen, vol. 75, no. 3-4, pp. 387–399, 2009.
  • G. A. Anastassiou, M. Mursaleen, and S. A. Mohiuddine, “Some approximation theorems for functions of two variables through almost convergence of double sequences,” Journal of Computational Analysis and Applications, vol. 13, no. 1, pp. 37–46, 2011.
  • B. Altay and F. Başar, “Some new spaces of double sequences,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 70–90, 2005.